MathSciNet Relay Station
MathSciNet bibliographic data
MR2921326 65M99 (26A33 35R11 45K05)
El-Sayed, A. M. A.; Elsaid, A.; El-Kalla, I. L.; Hammad, D. A homotopy perturbation technique for solving partial differential equations of fractional order in finite domains. Appl. Math. Comput. 218 (2012), no. 17, 8329–8340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement